Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展
  1991年, 第20卷, 第4期 刊出日期:1991-10-15 上一期    下一期
选择: 合并摘要 显示图片
综述文章
表示论与Toda链的τ-函数解结构
庄大蔚,钱敏
数学进展. 1991, 20 (4): 385-399.  
摘要  
随着孤子理论和反散射方法的深入和发展,发现了为数众多的可积系统。如何用一个简单而统一的框架来处理可积系统,已成为一个重要的课题。Lie群、Lie代数本就与可积系统的研究有着密切的联系,M.Adler,B.Kostant,W.W.Symes等人则首先通过轨道理论和表示论,建立了一个用Lie群、Lie代数来处理可积系统的框架,由此不仅研究了如推广的Toda链这类经典可积系统,而且还处理了无限维的可积系统,见M.A.Adler,A.G.Reyman和M.A.Semenov—Tian—Shansky等。这个方法对经典可积系统的量子化也提供了一条重要的途径,如R.Goodman和N.R.Wallash,O.Babelon和C.M.Via-llet.
Related Articles
研究论文
关于非线性两点边值问题解的存在性与唯一性
史希福,朴五省,王伟
数学进展. 1991, 20 (4): 400-423.  
摘要  
非线性常微分方程边值问题,是常微分方程研究领域中一个很为实际,其发展也很为活跃的一个分支。从Picard经典工作开始,特别是从本世纪六十年代以来,它一直吸引着众多的数学工作者的注意,因而,它得到了较为迅速的发展。另一方面,现代数学也为深入研究非线性边值问题提供了可能,例如,拓扑学理论,非线性泛函分析等。 一般说来,非线性边值问题,它包括有限区间上的边值问题与无限区间上的边值问题两大类。方程类型比较繁多。对于有限区间上边值问题的研究,主要有解的存在与唯一性,解
Related Articles
量子群理论概述
王建磐
数学进展. 1991, 20 (4): 424-454.  
摘要  
量子群理论是近年来新兴的一个数学分支,它起源于理论物理,是由苏联数学物理学家(1990年Fields奖得主之一)及其合作者们在用“量子反散射方法”研究量子力学中的量子可积系统时最先提出来的.从某种意义上说,量子群的研究就是Hopf代数的研究,而Hopf代数与数学的许多分支都密切相关。因此,量子群理论一进入数学,很快引起了许多背景不同的数学家的兴趣,发展得相当迅速。例如,环论专家花更大的气力研究Hopf代数的结构,并且研究如何从交换的或余交换的Hopf代数经过某种变形理论得到既非交换亦非余交换的Hopf代数(量子化),或用某种特殊的方法(例如,苏联数
Related Articles
Symmetry Adapted Block Diagonalisation in Equivariant Steady State Bifurcation Problems and its Numerical Application
Peter Stork,Bodo Werner
数学进展. 1991, 20 (4): 455-487.  
摘要  
Considering steady state bifurcation of single parameter r-equivariant systemswhere Γ is a compact Lie group acting on X via a faithful orthogonal representation, we simultaneously block-diagonalise all jacobians of g along a solution path with respect to symmetry adapted subspaces and apply bifurcation groups to reduce symmetry breaking bifurcation points to simple bifurcation points. In generical situations this algorithm allows for numerically stable use of continuation methods and steady state bifurcation point detection and computation. The large scale decrease of computing efforts is demonstrated at computing the equilibria of a hexagonal lattice dome with 21 degrees of freedom, we present a great variety of solution arcs with symmetry from full D6 down to Z2 symmetry.
Related Articles
关于线性中立型系统的稳定性问题
章毅
数学进展. 1991, 20 (4): 488-494.  
摘要  
§1.引言 近些年来,关于中立型系统的稳定性问题已引起了许多数学工作者的兴趣,若干优秀成果与方法正不断产生。在对中立型系统的稳定性研究中,寻求简便而又有较广适用范围的稳定性充分准则是极有意义的。文[3]用迭代方法给出了不少简便的稳定性代数充分准则,文[4]用差分不等式方法也给出了一些简便的稳定性代数充分准则。本文进一步研究线性中立型系统的稳定性问题,通过引入一些可调参数,利用文中建立的不等式,给出了线性中立型
Related Articles
关于Araki Elliott的定理1
李炳仁
数学进展. 1991, 20 (4): 495-497.  
摘要  
在c~*-代数的定义中,要求范数是次乘的。但是这一点可以从其他条件推出来。 Araki-Elliott的定理1 设(A,||·||)是Banach空间,A并且是复数城上的*代数,及满足
Related Articles
Hermite-Fejer Interpolation With Moved End Points
王子玉,郑秉金
数学进展. 1991, 20 (4): 498-499.  
摘要  
Let Z_n={z_(kn)=cosθ_(kn):θ_(kn)=(2k-1)/(2n)π,k=1,2…,n}be the zeros of T_n(x)=cosnθ(x=cosθ,θ∈[0,π]).For 0≤ε≤1,let α_n=:α_n(ε)=:cos(1-ε)/(2n)π,β_n=:β_n(ε)=:cos(2n-1+ε)/(2n)π=-α_n,X_n~(1)=(Z_n-{z_(1z)})∪{α_n},X_n~(2)=(Zn-{z_(nn)})∪{β_n},X_n~(3)=(Z_n-{z_(1n),z_(nn)})∪{α_n,β_n},Y_n~(1)=Z_n∪{α_n},Y_n~(2)=Z_n∪{β_n},Y_n~(3)=Z_n∪{α_nβ_n}.
Related Articles
The Uniqueness Problem of Non-Gaussian Linear Processes
程乾生
数学进展. 1991, 20 (4): 499-500.  
摘要  
Consider a linear time series which is represented aswhere u_t is an independent and identically distributed random series with Eu_t=0,Eu_t~2=σ~2>0,w_t is a square-summable sequence
Related Articles
Isolation Phenomena for Einstein Manifolds
李安民
数学进展. 1991, 20 (4): 500-500.  
摘要  
Let M be a compact n-dimensional Einstein manifold without boundary. Denoteby R_(ijkl) the Riemannian curvature tensor with respect to a local orthonormal framefield. Tbe Ricci curvature tensor is given by
Related Articles
On the Boundary of the Set of Morse-Smale Vector Fields on Two-dimensional Manifolds
李伟固
数学进展. 1991, 20 (4): 501-503.  
摘要  
NotatianM a compact,boundaryless,orientable or non—orientable two-dimensional manifold of class C~∞H~r(M) the Banach space of C~r(r≥1)vector fields on M∑~r(M) the set of structurally stable vector fields in H~r(M)MS~r(M) the set of Morse—Smale vector fields in H~r(M)
Related Articles
Ruelle's Inequality for the Entropy of Diffusion Processes
刘培东,钱敏
数学进展. 1991, 20 (4): 503-504.  
摘要  
In this paper we prove the Ruelle's inequality for the entropy and Lyapunovexponents of diffusion processes, that is, suppose h_μ,λ(i)(x),m_i (x) are respectivelythe entropy, Lyapunov exponents and its multiplicity for the random diffeomorphismsarising from SDE:
Related Articles
On a Theorem of Drasin
陈怀惠,方明亮
数学进展. 1991, 20 (4): 504-504.  
摘要  
D. Drasin in 1969 proved that a family of holomorphic functions is normal ifevery function in the family satisfies f' - af~3≠b, where a and b are two complexnumbers and a≠0. Now, we obtain two improvements of this criterion. Theorem 1 A family {f} of holomorphic functions is normal if every functionin {f} satisfies
Related Articles
Positive Solutions of Two-Point BVP for Nonlinear Second Order Differential Equations in Banach Space
郎国放
数学进展. 1991, 20 (4): 505-506.  
摘要  
Let E be a real Banach space and P be a normal cone in E,I = [0, 1],f∈C[I×P× E,P]. In this paper, we eombine the fixed point index theoty and cone theoryto study the nonnegative solution of the two-point BVP for nonlinear second orderdifferential equations in Banach space:
Related Articles
ABSTRACTS OF DOCTORIAL DISSERTATIONS
数学进展. 1991, 20 (4): 507-507.  
摘要  
The first part of this dissertationis devoted to the investigation of thenonlinear diffusion equation:with A’(s), B’(s)≥0.Theexistence of BV solutions of the firstboundary value problem for the equationis established under the very generalassumption:limA(s)=±∞.The
Related Articles
数学进展1991年20卷总目录
数学进展. 1991, 20 (4): 508-512.  
摘要  
Related Articles
首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .